MathSciNet Relay Station
MathSciNet bibliographic data
MR2282624 39A11
Yan, Xing-Xue; Li, Wan-Tong; Zhao, Zhu Global asymptotic stability for a higher order nonlinear rational difference equations. Appl. Math. Comput. 182 (2006), no. 2, 1819–1831.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement